American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Inhyeop Yi. Canonical symbolic dynamics for one-dimensional generalized solenoids. Trans. Amer. Math. Soc. 353 (2001) 3741-3767. MR 1837257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Pollicott and C. P. Walkden. Livsic theorems for connected Lie groups. Trans. Amer. Math. Soc. 353 (2001) 2879-2895. MR 1828477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michiko Yuri. Statistical properties for nonhyperbolic maps with finite range structure. Trans. Amer. Math. Soc. 352 (2000) 2369-2388. MR 1695039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Huyi Hu. Conditions for the Existence of SBR Measures for ``Almost Anosov'' Diffeomorphisms. Trans. Amer. Math. Soc. 352 (2000) 2331-2367. MR 1661238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. P. Walkden. Livsic theorems for hyperbolic flows. Trans. Amer. Math. Soc. 352 (2000) 1299-1313. MR 1637106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Naoya Sumi. Diffeomorphisms approximated by Anosov on the 2-torus and their SBR measures. Trans. Amer. Math. Soc. 351 (1999) 3373-3385. MR 1637098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piero Montecchiari, Margherita Nolasco and Susanna Terracini. A global condition for periodic Duffing-like equations. Trans. Amer. Math. Soc. 351 (1999) 3713-3724. MR 1487629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chengbo Yue. The ergodic theory of discrete isometry groups on manifolds of variable negative curvature. Trans. Amer. Math. Soc. 348 (1996) 4965-5005. MR 1348871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hiroshi Ikeda. $\Omega$-inverse limit stability theorem. Trans. Amer. Math. Soc. 348 (1996) 2183-2200. MR 1355074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yuri Kifer. Fractal Dimensions and Random Transformations. Trans. Amer. Math. Soc. 348 (1996) 2003-2038. MR 1348865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Héctor Sánchez-Morgado. R-torsion and zeta functions for analytic Anosov flows on 3-manifolds. Trans. Amer. Math. Soc. 348 (1996) 963-973. MR 1348868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hiroshi Ikeda. Infinitesimally stable endomorphisms . Trans. Amer. Math. Soc. 344 (1994) 823-833. MR 1250821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Pollicott. The Picard group, closed geodesics and zeta functions . Trans. Amer. Math. Soc. 344 (1994) 857-872. MR 1240946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Judy A. Kennedy and James A. Yorke. Pseudocircles in dynamical systems . Trans. Amer. Math. Soc. 343 (1994) 349-366. MR 1187029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sen Hu. A proof of $C\sp 1$ stability conjecture for three-dimensional flows . Trans. Amer. Math. Soc. 342 (1994) 753-772. MR 1172297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joe Christy. Branched surfaces and attractors. I. Dynamic branched surfaces . Trans. Amer. Math. Soc. 336 (1993) 759-784. MR 1148043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jonathan Ashley, Bruce Kitchens and Matthew Stafford. Boundaries of Markov partitions . Trans. Amer. Math. Soc. 333 (1992) 177-201. MR 1073772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Bo Deng. The transverse homoclinic dynamics and their bifurcations at nonhyperbolic fixed points . Trans. Amer. Math. Soc. 331 (1992) 15-53. MR 1024768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Max Bauer. An upper bound for the least dilatation . Trans. Amer. Math. Soc. 330 (1992) 361-370. MR 1094556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Max Bauer. Examples of pseudo-Anosov homeomorphisms . Trans. Amer. Math. Soc. 330 (1992) 333-359. MR 1094557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takehiko Morita. The symbolic representation of billiards without boundary condition . Trans. Amer. Math. Soc. 325 (1991) 819-828. MR 1013334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gregory J. Davis. Infinitely many co-existing sinks from degenerate homoclinic tangencies . Trans. Amer. Math. Soc. 323 (1991) 727-748. MR 982238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andreas Floer. A topological persistence theorem for normally hyperbolic manifolds via the Conley index . Trans. Amer. Math. Soc. 321 (1990) 647-657. MR 968418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuri Kifer. Large deviations in dynamical systems and stochastic processes . Trans. Amer. Math. Soc. 321 (1990) 505-524. MR 1025756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Steven Orey and Stephan Pelikan. Deviations of trajectory averages and the defect in Pesin's formula for Anosov diffeomorphisms . Trans. Amer. Math. Soc. 315 (1989) 741-753. MR 935534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Charles Pugh and Michael Shub. Ergodic attractors . Trans. Amer. Math. Soc. 312 (1989) 1-54. MR 983869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3